# SDR USAASB99249

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydrauic Line
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

BOS - FLT 2674 - FLT WAS ON 4 MILE FINAL INTO BOS WHEN COMPLETE LOSS OF SYSTEM 'A' HYDRAULICS OCCURRED AFTER GEAR WAS SELECTED DOWN.  CAPT DECLARED AN EMERGENCY AND ACCOMPLISHED GO-AROUND TO COMPLETE CHECKLIST.  CABIN WAS PREPPED FOR AN EMERGENCY LANDING.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  THE LANDING GEAR WAS PINNED AND THE AIRCRAFT WAS TOWED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED BOTH HYDRAULIC LINES TO THE LEFT MAIN LANDING GEAR RETRACT CYLINDER.  DUE TO HYDRAULIC LOSS, MAINTEANCE ALSO REMOVED AND REPLACED BOTH ENGINE DRIVEN HYDRAULIC PUMPS AND FILTERS.  SERVICED HYDRAULIC SYSTEM.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
